MathSciNet Relay Station
MathSciNet bibliographic data
MR576898 (82a:60120) 60J65
Yor, Marc Loi de l'indice du lacet brownien, et distribution de Hartman-Watson. (French) Z. Wahrsch. Verw. Gebiete 53 (1980), no. 1, 71–95.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement